# SDR AWXA960280

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 718-412
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING ROUTINE SCHEDULED C-5 MAINTENANCE CHECK, FOUND CORROSION IN NUMEROUS PLACES ON FLOOR BOARD SUPPORT BEAM AT Z-540, BS 718-412.  REPAIRED IAW SRM 51-43-12, 53-11-14.  (M)
